# SDR ASOA2014090511182

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 28,522 hours, 26,242 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

400 LB IMBALANCE DURING CLIMBOUT, LT TANK, DURING FLIGHT, LEFT TANK IMBALANCE INCREASED TO AROUND 900 LBS WITH PUMPS WORKING, FOLLOWED QRH, DIVERTED.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.  PERFORMED OPS CHECK OF FUEL TRANSFER EJECTOR PUMP IAW AMM 28-13-01. PERFORMED OPS CHECK OF SCAVENGE EJECTOR PUMP IAW AMM 28-13-22, NO DEFECTS NOTED.
